# SDR SWAA2024123172404

- Difficulty date: November 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2024-732062<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV: A;[02] CORRECTED STEP 1 REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV: A;SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV: A;SEE INDIVIDUAL SIGN OFF BELOW COMPLETED
